An arithmetic function applicable to coding theory
Doklady Akademii Nauk, Tome 161 (1965) no. 3, pp. 540-543
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_3_a11,
author = {R. R. Varshamov},
title = {An arithmetic function applicable to coding theory},
journal = {Doklady Akademii Nauk},
pages = {540--543},
year = {1965},
volume = {161},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_3_a11/}
}
R. R. Varshamov. An arithmetic function applicable to coding theory. Doklady Akademii Nauk, Tome 161 (1965) no. 3, pp. 540-543. http://geodesic.mathdoc.fr/item/DAN_1965_161_3_a11/